

Co-chairs: Heidi Morisset and Cade Wiger Staff Liaisons: Alvin Edwards and Sonny Nguyen

COMMUNITY INVOLVEMENT COMMISSION SPECIAL MEETING

RETREAT AGENDA
Saturday, October 19, 2024
1:00PM – 6:00PM
Hybrid Meeting (In-person and virtual)
In-person Meeting Information:
The Pioneer Collective – Belltown
92 Lenora St,
Seattle, WA, 98121

Virtual Webex Meeting Link:

Meeting link:

https://seattle.webex.com/seattle/j.php?MTID=mb37b88e9fc277d255a364b9e736c4a7e

Meeting number: 2486 294 4838

Password: 32tKYMjvXX8

Join by phone: 1-206-207-1700 United States Toll

Commission Purpose

The Community Involvement Commission advises the Mayor, City Council, and the Seattle Department of Neighborhoods on equitable public engagement strategies with a focus on underrepresented communities.

Log-in Time & Commissioner Rollcall	1:20 - 1:25 PM
Welcome & Public Comment	1:25 - 1:30 PM
Vote on 10/16 Meeting minutes	1:30 – 1:35PM
Training/Orientation - Staff Liaison Alvin	1:35 – 2:35 PM
Team Building Activity – Commissioner Seo	2:35 – 3:15 PM
10 Min Break	3:15 – 3:25 PM

Budget – Staff Liaison Sonny	3:25 – 4:25 PM
10 Min Break	4:25 – 4:35 PM
2024 Review & Assessment of where we are	4:35 – 5:00 PM
Subcommittee Goals and Breakout	5:00 – 5:30 PM
Budget Spend down	5:30 – 5:45 PM
Summary & Next Steps	5:45 – 6:00 PM

MAKING PUBLIC COMMENT

Public comment period allows individuals to inform and advise the Commission about issues, problems, or concerns.

During the meeting, the Co-Staff Liaisons will ask the public to use the Raise Hand function to be added to the public comment list.

The City of Seattle encourages everyone to participate in its programs and activities. For disability accommodations, materials in alternate formats, or accessibility information, contact Laura Jenkins at 206-437-3735 or communityinvolvementcommission@seattle.gov.

.